# SDR CA031009001

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,499 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Loose
- Location: Magneto
- Component: Magneto, Slick, 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS IMPULSE COUPLING FAILURES, THE MAGNETO IMPULSE COUPLING IS INSPECTED EVERY 100 HOURS OF OPERATION.THIS MAGNETO WAS REMOVED FOR A 500 HOUR INSPECTION AND THE HUB WAS FOUND TO BE VERY LOOSE.THIS COUPLING HAD ONLY 93.1 HOURS TSN.
